MathSciNet Relay Station
MathSciNet bibliographic data
MR347901 (50 #401) 16A50
Snider, Robert L. Rings whose modules are projective over endomorphism rings. Proc. Amer. Math. Soc. 46 (1974), 164–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement